# SDR SWAA2014060228583

- Difficulty date: April 14, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER CORNER FUSELAGE SKIN CRACKED AT BS 947.5+12, STRINGER 17L.  REPAIRED SKIN IAW SRM.
